# SDR CALA2021052100704

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 437 hours, 62 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nr 8
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE PROBLEM NBR 8 TIRE PRESSURE LOSS AFTER T.O.  PRESS IND 71 AIRCRAFT ARRIVED #8 TIRE DEFLATED TO ZERO AND BEADBROKEN. INSPECTION CARRIED OUT IAW MM DMC-B787-A-05-51-16-02A-280A-A. NIL DAMAGE TO AIRFRAME OR LANDING GEAR. TIRE NOT SEPERATED OR DISINTERGRATED BEYOND BEAD BREAK AND REMAINED INTACT. #7 & #8 WHEEL ASSY REPLACED IAW MM 32-45-01 AND MM IPC REFERENCE # 32-45-01 IPC REFERENCE # 32-45-01 TT # 1963461  SN OFF 0608 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1983515  SN OFF 0614 DMC-B787-A-12-15-03-00A-200A-A. SERVICEABLE.
